MathSciNet Relay Station
MathSciNet bibliographic data
MR2186983 (2006j:42027) 42B25 (42B35 42C40 46E35 47B37 47B38)
Bownik, Marcin; Ho, Kwok-Pun Atomic and molecular decompositions of anisotropic Triebel-Lizorkin spaces. Trans. Amer. Math. Soc. 358 (2006), no. 4, 1469–1510.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement